# SDR AALA202511079996

- Difficulty date: October 22, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 25,401 hours, 10,945 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Part number: 144A65271
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT AUTOMATIC OVERWING EXIT DOOR AFT UPPER DOOR STOP PAD IS OUT OF POSITION. REMOVED AND REPLACED STOP PAD PLATE AT LEFT AFT AUTOMATIC OVER-WING EXIT DOOR. PER B737NG AMM 52-01-000-801 AND AMM 52-22-01-400-801.
